# SDR SIMA20170215003

- Difficulty date: February 15, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 32,776 hours, 28,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14528907001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN GOUGED FROM CAP HOLD CABLE.  REPAIRED THE SKIN IAW SRM 53-31-01 ITEM 12, AND 51-40-02.
